Common fixed point theorems under implicit contractive condition using E. A. property on metric-like spaces employing an arbitrary binary relation with some application

Document Type : Research Paper


Department of Mathematics, College of Natural and Applied Sciences, University of Dar es Salaam, Tanzania


In this paper, parallel to the ideas based on Ahmadullah et al. [3, 4, 5], and Eke et al. [17], we prove the existence and uniqueness of the common fixed point for a pair of self-mappings employing (E. A.)-property in metric-like spaces for implicit contractive mappings related to binary relation. Henceforth, results obtained will be verified with the help of illustrative examples. As an application of the results, we solve two boundary value problems of the second-order differential equation.


[1] M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J.
Math. Anal. Appl. 270 (2002), no. , 181–188.
[2] R.P. Agarwal, M. Meehan and D. O’regan, Fixed point theory and applications, Vol. 141, Cambridge University
Press., 2001.
[3] P. Agarwal, J. Mohamed and S. Bessem, Fixed point theory in metric spaces, Recent Advances and Applications,
Springer, 2018.
[4] M. Ahmadullah, J. Ali and M. Imdad, Unified relation-theoretic metrical fixed point theorems under an implicit
contractive condition with an application, Fixed Point Theory Appl. 2016 (2016), no. 1, 1–15.
[5] M. Ahmadullah, M. Imdad and R. Gubran, Relation-theoretic metrical fixed point theorems under nonlinear
contractions, arXiv preprint arXiv:1611.04136, (2016)
[6] M. Ahmadullah, A.R. Khan and M. Imdad, Relation-theoretic contraction principle in metric-like as well as
partial metric spaces, arXiv preprint arXiv:1612.05521. (2016.).
[7] A. Alam and M. Imdad, Relation-theoretic metrical coincidence theorems, arXiv preprint arXiv:1603.09159. (2016).
[8] A. Alam and M. Imdad, Relation-theoretic contraction principle, J. Fixed Point Theory Appl. 17 (2015), no. 4,
[9] J. Ali and M. Imdad, An implicit function implies several contraction conditions, Sarajevo J. Math. 4 (2008),
no. 17, 269–285.
[10] A. Amini-Harandi, Metric-like spaces, partial metric spaces and fixed points, Fixed Point Theory Appl. 2012
(2012), no. 1, 204.
[11] H. Aydi and E.Karapinar, Fixed point results for generalized α − ψ-contractions in metric-like spaces and applications, Electronic J. Differ. Equ. 133 (2015), 1–15.[12] H. Aydi, A. Felhi and S Sahmim, Common fixed points via implicit contractions on b-metric-like spaces, J.
Nonlinear Sci. Appl. 10 (2017), no. 4, 1524–1537.
[13] S. Banach, Sur les op´erations dans les ensembles abstraits et leur application aux ´equations int´egrales, Fund.
Math. 3 (1922), no. 1, 133–181.
[14] S. Beloul, A Common Fixed Point Theorem For Generalized Almost Contractions In Metric-Like Spaces, Appl.
Math. E-Notes 18 (2018), 127–139.
[15] V. Berinde, Approximating fixed points of implicit almost contractions, Hacettepe J. Math. Statist. 40 (2012), no.
1, 93–102.
[16] V. Berinde and F. Vetro, Common fixed points of mappings satisfying implicit contractive conditions, Fixed Point
Theory Appl. 2012 (2012), no. 1, 105.
[17] C. Chen, J. Dong and C. Zhu, Some fixed point theorems in b-metric-like spaces, Fixed Point Theory Appl. 2015
(2015), no. 1, 1–10.
[18] K.S. Eke, B. Davvaz and J.G. Oghonyon, Relation-theoretic common fixed point theorems for a pair of implicit
contractive maps in metric spaces, Commun. Math. Appl. 10 (2019), no. 1, 159–168.
[19] M. Fr´echet, Sur quelques points du calcul fonctionnel, Rend. Circolo Mat. Palermo 22 (1906), no. 1, 1–72.
[20] Hunter, J.K. and Nachtergaele, B., Applied analysis, World Scientific Publishing Company, (2001).
[21] N. Hussain, J.R. Roshan, V. Parvaneh and Z. Kadelburg, Fixed points of contractive mappings in-metric-like
spaces, Sci. World J. 2014 (2014), 15 pages.
[22] M. Imdad, R. Gubran and M. Ahmadullah, Using an implicit function to prove common fixed point theorems,
Publ. arXiv preprint arXiv:1605.05743., (2016).
[23] M. Imdad, S. Kumar and M.S. Khan, Remarks on some fixed point theorems satisfying implicit relations, Rad.
Mat. 11 (2002), no. 1, 135–143.
[24] G. Jungck, Commuting mappings and fixed points, Amer. Math. Month. 83 (1976), no. 4, 261–263.
[25] G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986), no. 4, 771–779.
[26] S. Khalehoghli, H. Rahimi and M. Eshaghi Gordji, Fixed point theorems in R-metric spaces with applications, J.
AIMS Math. 5 (2020), no. 4, 3125–3137.
[27] S. Khalehoghli, H. Rahimi and M. Eshaghi Gordji, R-topological spaces and SR-topological spaces with their
applications, Math. Sci. 14 (2020), no. 3, 249–255.
[28] B. Kolman, R.C. Busby and S. Ross, Discrete mathematical structures, 3rd edn. PHI Pvt. Ltd., New Delhi, 2000.
[29] S.G. Matthews, Partial metric topology, Ann. New York Acad. Sci. Paper Edition, 728 (1994), 183–197.
[30] H.K. Nashine, C. Vetro, W. Kumam and P. Kumam, Fixed point theorems for fuzzy mappings and applications
to ordinary fuzzy differential equations, Adv. Differ. Equ. 2014 (2014), 1–14.
[31] S. Oltra and O. Valero, Banach’s fixed point theorem for partial metric spaces, Rend. Istid. Mat. Univer. Trieste
36 (2004), no. 1-2, 17–26.
[32] S. Oltra, S. Romaguera and E.A. S´anchez-P´erez, Bicompleting weightable quasi-metric spaces and partial metric
spaces, Rend. Circolo Mat. Palermo 51 (2002), no. 1, 151–162.
[33] V. Popa, Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonst. Math. 32
(1999), no. 1, 157–164.
[34] B. Samet and M. Turinici, Fixed point theorems on a metric space endowed with an arbitrary binary relation and
applications, Commun. Math. Anal. 13 (2012), no. 2, .82–97.
[35] S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. 32
(1982), no. 46, 149–153.
[36] N. Shahzad and O. Valero, On 0-complete partial metric spaces and quantitative fixed point techniques in denotational semantics, Abstr. Appl. Anal. 2013 (2013), 1–11.[37] W. Sintunavarat and P. Kumam, Common fixed point theorems for a pair of weakly compatible mappings in fuzzy
metric spaces, J. Appl. Math. 2011 (2011), 14 pages.
[38] C. Vetro and F.Vetro, Common fixed points of mappings satisfying implicit relations in partial metric spaces, J.
Nonlinear Sci. Appl, 6 (2013), no. 3, 152–161.
Volume 13, Issue 2
July 2022
Pages 2325-2346
  • Receive Date: 24 May 2021
  • Revise Date: 29 May 2021
  • Accept Date: 12 June 2021